# SDR UPS02839874

- Difficulty date: October 14, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 47517341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 L2 AFT PAX DOOR, UPPER FWD CORNER HAS CRACK INDICATION AT FRAME ATTACHMENT FOUND BY RADIOGRAPHIC INSPECTION.  REMOVED AND REPLACED STRAP IAW DAC DWG 5750985 AND DC8  SRM 51-1-20D AND 51-1-21.
